manuscripta mathematica

, Volume 68, Issue 1, pp 209-214

Comparison theory for Riccati equations

  • J. -H. EschenburgAffiliated withInstitut für Mathematik
  • , E. HeintzeAffiliated withInstitut für Mathematik

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give a short new proof for the comparison theory of the matrix valued Riccati equationB′+B 2+R=0 with singular initial values. Applications to Riemannian geometry are briefly indicated.